# SDR VNAA9902010

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: DOLN511F07SND01
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

THE LEFT HAND PROPELLER OVERSPEED TEST FAILED TO OPERATE WHEN SELECTED ON THE TAXI PRIOR TO TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND PROPELLER OVERSPEED GOVERNOR CANNON PLUG.  OPERATIONAL CHECKS WERE COMPLETED, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-01-00, AND THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.
